Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 369713, 7 pages
http://dx.doi.org/10.1155/2014/369713
Research Article

A New Optimal Eighth-Order Ostrowski-Type Family of Iterative Methods for Solving Nonlinear Equations

1Department of Applied Mathematics, Hamedan Branch, Islamic Azad University, Hamedan 65138, Iran
2Faculty of Mathematics, University of Sistan and Baluchestan, Zahedan 987-98155, Iran

Received 6 September 2013; Accepted 2 October 2013; Published 13 March 2014

Academic Editors: Q. Guo and Z.-Y. Li

Copyright © 2014 Taher Lotfi and Tahereh Eftekhari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taher Lotfi and Tahereh Eftekhari, “A New Optimal Eighth-Order Ostrowski-Type Family of Iterative Methods for Solving Nonlinear Equations,” Chinese Journal of Mathematics, vol. 2014, Article ID 369713, 7 pages, 2014. https://doi.org/10.1155/2014/369713.